Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 114, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Mar 9, 2021, 9:54 AM CST for Rapides Parish, Louisiana. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2021, 9:54 AM CST (15:54 UTC)
- Expired
- Mar 30, 2021, 10:54 AM CDT
- In force
- 21 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.76 ft at Mar 9, 2021, 10:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
288
WGUS44 KLCH 091554
FLWLCH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
954 AM CST Tue Mar 9 2021
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Louisiana...
Calcasieu River Near Glenmora affecting Rapides Parish.
For the Calcasieu River...including Glenmora, Oakdale, Oberlin,
Kinder, Sam Houston Jones State Park, White Oak Park, Old Town Bay,
Salt Water Barrier, Lake Charles, LA, Lake Charles Bulk Terminal,
Port Of LCH, CALCASIEU PASS...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 1000 AM CST.
&&
LAC079-101600-
/O.NEW.KLCH.FL.W.0114.210309T1554Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210309T1800Z.000000T0000Z.NO/
954 AM CST Tue Mar 9 2021
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Glenmora.
* From this morning until further notice.
* At 8:45 AM CST Tuesday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 AM CST Tuesday was 12.8 feet.
* Forecast...The river is expected to rise to a crest of 12.8 feet
this afternoon.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Glenmora 12.0 12.8 Tue 8 am CST 12.7 12.6 12.5
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
HGX7 follow-up statements
106
WGUS84 KLCH 091900
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
100 PM CST Tue Mar 9 2021
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday afternoon at 100 PM CST.
&&
LAC079-101900-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0000Z.000000T0000Z.NO/
100 PM CST Tue Mar 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 12:45 PM CST Tuesday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:45 PM CST Tuesday was 12.8 feet.
* Forecast...The river is expected to crest near 12.8 feet this
evening.
* Impact...At 12.0 feet, flooding of forested areas near the river
will occur.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Glenmora 12.0 12.8 Tue 12 pm CS 12.7 12.6 12.5
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC011-019-TXC351-361-101900-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.210310T0000Z.210312T1800Z.000000T0000Z.NO/
100 PM CST Tue Mar 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 11:45 AM CST Tuesday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening and continue rising to a crest of 24.7 feet early Friday
afternoon.
* Impact...At 25.0 feet, Lowest roads beside the river flood around
Deweyville and subject to being closed. In addition, low-lying
roads in Southwest Beauregard Parish are flooded including Robert
Clark Road. Flooding occurs on the south side of Niblett Bluff
Park with access roads to camp houses cut off around the park.
Access roads to the river in Northeastern Orange County become
flooded.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Sabine River
Deweyville 24.0 23.9 Tue 11 am CS 24.2 24.5 24.7
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
24376
WGUS84 KLCH 100101
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
701 PM CST Tue Mar 9 2021
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday evening at 700 PM CST.
&&
LAC079-110115-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.000000T0000Z.NO/
701 PM CST Tue Mar 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 6:45 PM CST Tuesday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CST Tuesday was 12.8 feet.
* Forecast...The river is expected to remain steady above flood
stage at 12.7 feet.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Glenmora 12.0 12.8 Tue 6 pm CST 12.7 12.6 12.5
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC011-019-TXC351-361-110115-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.210310T0111Z.210312T1800Z.000000T0000Z.NO/
701 PM CST Tue Mar 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 5:45 PM CST Tuesday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening and continue rising to a crest of 24.7 feet early Friday
afternoon.
* Impact...At 25.0 feet, Lowest roads beside the river flood around
Deweyville and subject to being closed. In addition, low-lying
roads in Southwest Beauregard Parish are flooded including Robert
Clark Road. Flooding occurs on the south side of Niblett Bluff
Park with access roads to camp houses cut off around the park.
Access roads to the river in Northeastern Orange County become
flooded.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Sabine River
Deweyville 24.0 24.0 Tue 5 pm CST 24.3 24.6 24.7
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Denson908
WGUS84 KLCH 102159
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
359 PM CST Wed Mar 10 2021
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 900 PM CST.
&&
LAC079-112200-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.000000T0000Z.NO/
359 PM CST Wed Mar 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 2:45 PM CST Wednesday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:45 PM CST Wednesday was 12.8 feet.
* Forecast...The river is expected to fall to 12.2 feet Monday
morning.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
Glenmora 12.0 12.7 Wed 2 pm CST 12.6 12.5 12.4
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC011-019-TXC351-361-112200-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210313T0000Z.000000T0000Z.NO/
359 PM CST Wed Mar 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 2:45 PM CST Wednesday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:45 PM CST Wednesday was 24.1 feet.
* Forecast...The river is expected to rise to a crest of 24.7 feet
Friday evening.
* Impact...At 25.0 feet, Lowest roads beside the river flood around
Deweyville and subject to being closed. In addition, low-lying
roads in Southwest Beauregard Parish are flooded including Robert
Clark Road. Flooding occurs on the south side of Niblett Bluff
Park with access roads to camp houses cut off around the park.
Access roads to the river in Northeastern Orange County become
flooded.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Sabine River
Deweyville 24.0 24.1 Wed 2 pm CST 24.5 24.7 24.7
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
APD482
WGUS84 KLCH 110135
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
735 PM CST Wed Mar 10 2021
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 1100 AM CST.
&&
LAC079-120145-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.000000T0000Z.NO/
735 PM CST Wed Mar 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 6:45 PM CST Wednesday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CST Wednesday was 12.8 feet.
* Forecast...The river is expected to rise to a crest of 12.7 feet
just after midnight tonight.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
Glenmora 12.0 12.7 Wed 6 pm CST 12.6 12.5 12.4
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC011-019-TXC351-361-120145-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210313T1200Z.000000T0000Z.NO/
735 PM CST Wed Mar 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 6:45 PM CST Wednesday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CST Wednesday was 24.1 feet.
* Forecast...The river is expected to rise to a crest of 24.5 feet
Saturday morning.
* Impact...At 24.0 feet, Minor lowland flooding will occur.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Sabine River
Deweyville 24.0 24.1 Wed 6 pm CST 24.4 24.4 24.5
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Denson156
WGUS84 KLCH 120400
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1000 PM CST Thu Mar 11 2021
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
The next statement will be issued Friday evening at 1000 PM CST.
&&
LAC079-130400-
/O.EXT.KLCH.FL.W.0114.000000T0000Z-210316T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.210315T1800Z.NO/
1000 PM CST Thu Mar 11 2021
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until Monday evening.
* At 9:45 PM CST Thursday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 PM CST Thursday was 12.7 feet.
* Forecast...The river is expected to fall below flood stage early
Monday afternoon and continue falling to 11.8 feet Tuesday evening.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Glenmora 12.0 12.4 Thu 9 pm CST 12.3 12.1 12.0
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC011-019-TXC351-361-130400-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210313T0000Z.000000T0000Z.NO/
1000 PM CST Thu Mar 11 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 8:45 PM CST Thursday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 PM CST Thursday was 24.2 feet.
* Forecast...The river is expected to rise to a crest of 24.3 feet
tomorrow evening.
* Impact...At 24.0 feet, Minor lowland flooding will occur.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sat Sun Mon
Sabine River
Deweyville 24.0 24.2 Thu 8 pm CST 24.3 24.3 24.3
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
25854
WGUS84 KLCH 121642
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1042 AM CST Fri Mar 12 2021
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 600 AM CST.
&&
LAC079-131200-
/O.EXT.KLCH.FL.W.0114.000000T0000Z-210313T1200Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.210313T0600Z.NO/
1042 AM CST Fri Mar 12 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until Saturday morning.
* At 9:45 AM CST Friday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM CST Friday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 10.8 feet Wednesday
morning.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Glenmora 12.0 12.2 Fri 9 am CST 11.8 11.5 11.2
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC011-019-TXC351-361-131645-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210312T1445Z.000000T0000Z.NO/
1042 AM CST Fri Mar 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 9:45 AM CST Friday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM CST Friday was 24.3 feet.
* Forecast...The river is expected to remain steady above flood
stage at 24.2 feet.
* Impact...At 24.0 feet, Minor lowland flooding will occur.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Sabine River
Deweyville 24.0 24.2 Fri 9 am CST 24.2 24.2 24.2
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Jones036
WGUS84 KLCH 130258
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
858 PM CST Fri Mar 12 2021
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 600 AM CST.
&&
LAC079-131200-
/O.CON.KLCH.FL.W.0114.000000T0000Z-210313T1200Z/
/GLML1.1.ER.210313T0600Z.000000T0000Z.210313T0600Z.NO/
858 PM CST Fri Mar 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until Saturday morning.
* At 8:45 PM CST Friday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.0 feet
just after midnight tonight.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Glenmora 12.0 11.9 Fri 8 pm CST 11.7 11.4 11.2
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC011-019-TXC351-361-140300-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210314T1200Z.000000T0000Z.NO/
858 PM CST Fri Mar 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sabine River Near Deweyville.
* Until further notice.
* At 7:45 PM CST Friday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CST Friday was 24.3 feet.
* Forecast...The river is expected to rise to a crest of 24.3 feet
Sunday morning.
* Impact...At 24.0 feet, Minor lowland flooding will occur.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Sabine River
Deweyville 24.0 24.3 Fri 7 pm CST 24.3 24.3 24.3
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
K. KuyperWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:31 AM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Mar 9, 5:31 AM CST, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 531 AM CST Tue Mar 9 2021 .DISCUSSION... For the 09/12Z TAF Issuance. && .AVIATION... Surface ridge will be located over the southeast US. This will allow for southeast flow today with winds around 10 knots with some gusts close to 20 knots for the afternoon. Return moisture off the Gulf looks to take awhile so mainly just high level clouds with scattered lower clouds in the lower layers with VFR conditions expected into the evening hours. Rua && .PREV DISCUSSION... /issued 318 AM CST Tue Mar 9 2021/ DISCUSSION... Sfc high pressure is anchored off the SC coast. The benefit to our region is a return of onshore flow, with warmer temperatures. In southeast Texas where the onshore flow has already started, temperatures are in the upper 50s. In parts of central Louisiana, temperatures are in the 40s where the return flow has not set up yet. Keeping rain out of the forecast for the next few days, as minimal support for showers is seen. Temperatures will warm up the the mid 70s to around 80 degrees for highs, and lows will drop to just around 60, so we are going into an above normal temperature pattern this week. By the weekend, a cold front to our north starts to influence our weather, and we do expect showers and thunderstorms to increase in coverage, especially late in the weekend. This system will need to be monitored. As SPC noted in their extended forecast, there could be severe storms associated with this system, especially north of our region. How far south the severe weather threat will extend is still up in the air. Both GFS and ECMWF show the cold front washing out in our area late Sunday into Monday, keeping elevated rain chances into the first part of next week. MARINE... High pressure to our east has allowed onshore flow to return. This pattern will continue through this week. Seas could reach small craft advisory levels later this week with the long onshore fetch. && .PRELIMINARY POINT TEMPS/POPS... AEX 75 57 78 61 / 0 10 10 0 LCH 75 59 78 63 / 0 10 10 0 LFT 74 59 78 62 / 0 0 10 0 BPT 74 59 77 63 / 0 0 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && AVIATION...07
Hazardous weather outlook, Mar 9, 4:15 AM CST, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 415 AM CST Tue Mar 9 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-101015- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 415 AM CST Tue Mar 9 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms are expected this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-101015- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 415 AM CST Tue Mar 9 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Small craft advisories for rough seas may be necessary later this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:52 AM CST | River Flood Warning | LCH | Beauregard, Calcasieu | 12 days |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.